Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Immersions of real flag manifolds


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 88 (1983), 708-710
MSC: Primary 57R42
DOI: https://doi.org/10.1090/S0002-9939-1983-0702304-1
MathSciNet review: 702304
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that, in many cases, Lam's immersions of real flag manifolds are best possible.


References [Enhancements On Off] (What's this?)

  • [1] H. Hiller and R. E. Stong, Immersion dimension for real Grassmannians, Math. Ann. 255 (1981), 361-367. MR 615856 (82m:57016)
  • [2] K. Y. Lam, A formula for the tangent bundle of flag manifolds and related manifolds, Trans. Amer. Math. Soc. 213 (1975), 305-314. MR 0431194 (55:4196)
  • [3] M. E. Mahowald and F. P. Peterson, Secondary cohomology opertions on the Thom class, Topology 2 (1964), 367-377. MR 0157378 (28:612)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42

Retrieve articles in all journals with MSC: 57R42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702304-1
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society